Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 18, 2016, 3:13 PM EDT for Wilkes County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2016, 3:13 PM EDT (19:13 UTC)
- Expired
- Jul 18, 2016, 4:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
County Wilkes County, GA
The radar
The Greer radar (KGSP), 119 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
952
WWUS82 KFFC 181913
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT MON JUL 18 2016
GAZ038-039-182000-
OGLETHORPE GA-WILKES GA-
313 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OGLETHORPE AND
NORTHWESTERN WILKES COUNTIES UNTIL 400 PM EDT...
AT 312 PM EDT...A STRONG THUNDERSTORM WAS NEAR VESTA...MOVING SOUTH
AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TIGNALL...VESTA...POINT PETER...MALLORYSVILLE...JACKSONS
CROSSROADS...NORMAN AND CELESTE.
LAT...LON 3378 8285 3386 8303 3403 8302 3404 8295
3403 8293 3401 8294 3401 8291 3400 8291
3400 8288 3398 8286 3398 8285 3399 8284
3397 8278 3397 8275 3391 8271
TIME...MOT...LOC 1912Z 349DEG 14KT 3398 8290
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 18, 2:43 PM EDT, 30 minutes earlier.
Area forecast discussion, Jul 18, 2:43 PM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EDT MON JUL 18 2016 .SHORT TERM /Tonight through Tuesday Night/... Models are pretty similar with the overall pattern of the H5 ridge building over the central part of the national keep the CWA in a weak northwest flow. A weak front will move into the CWA Tuesday. While overall instability is not as good as it is today...the added lift provided by the weak front should be enough to keep coverage very similar to this afternoon. Will maintain chance pops Tuesday. Convection should diminish this evening as well as Tuesday evening. Max temps are expected to be a little warmer Tuesday however dewpoints will be low enough to keep heat index values from reaching advisory criteria. None-the-less Heat Index values will still reach the 100 to 104 range across much of the CWA with spotty 105 values. 17 .LONG TERM /Wednesday through Monday/... Little change in the overall pattern is expected by mid week as a broad sub-tropical ridge of high pressure sits over the central and southern Plains. Georgia and the Southeast region will continue to be on the eastern periphery of the High - in an area where any one given upper level disturbance can enhance diurnally-driven (afternoon and evening) showers and thunderstorms. On Wednesday, there are hints of drier air entering the state from the north which could limit daytime convection - to at least south of I-20. However, by Thursday and Friday, the deeper moisture returns as will the more widespread coverage of showers and thunderstorms. Overall severe threat will remain low, but cannot rule out isolated severe storms with damaging winds - as is often the case when you have a hot/humid airmass in place. The other concern/story will be the persistent HEAT! As the upr ridge builds/strengthens, temps will climb a few degrees by Wednesday and Thursday. Drier air could hold humidity and heat indices down a bit, but actual air temperatures will likely be in the mid to upr 90s area-wide with a few locations flirting with 100F DJN.83 && AVIATION... 18Z Update... Convection continues to increase in coverage...mainly across north and northeast GA. This area will shift southward through the afternoon dissipating after sunset. Scattered AC will be intermittent through tonight ahead of the weak front that will move into the forecast area Tuesday. Expect coverage of convection Tuesday at or a little greater than today...mainly in the afternoon. //ATL Confidence...18Z Update... Medium on timing of convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 71 95 / 30 40 40 20 Atlanta 74 93 72 95 / 30 40 40 10 Blairsville 67 90 67 90 / 30 40 40 20 Cartersville 72 95 71 95 / 30 40 40 10 Columbus 74 96 73 96 / 30 40 40 20 Gainesville 73 93 72 93 / 30 40 40 20 Macon 73 95 71 97 / 30 40 40 20 Rome 71 95 71 96 / 30 40 40 5 Peachtree City 72 94 70 94 / 30 40 40 20 Vidalia 74 94 74 94 / 30 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....DJN.83 AVIATION...17
Hazardous weather outlook, Jul 18, 11:49 AM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1149 AM EDT MON JUL 18 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1149 AM EDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA...MAINLY BETWEEN 2 PM AND 10 PM. WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...LOCALLY HEAVY RAIN AMD MINOR URBAN FLOODING POSSIBLE WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA OR ON TWITTER USING THE HANDLE AT NWSATLANTA OR HASHTAG GAWX.
In the hours before
Special weather statement, Jul 18, 2:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT MON JUL 18 2016
GAZ027-036-038-181930-
MADISON GA-OGLETHORPE GA-CLARKE GA-
243 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...WESTERN
OGLETHORPE AND SOUTHEASTERN CLARKE COUNTIES UNTIL 330 PM EDT...
AT 243 PM EDT...A STRONG THUNDERSTORM WAS NEAR ARNOLDSVILLE...
MOVING SOUTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LEXINGTON...WINTERVILLE...CRAWFORD...COLBERT...ARNOLDSVILLE...
ATHENS-CLARKE COUNTY...STEPHENS...SMITHONIA...POINT PETER...DUNLAP
AND HUTCHINGS.
LAT...LON 3393 8332 3405 8322 3400 8298 3383 8304
3376 8322
TIME...MOT...LOC 1843Z 310DEG 7KT 3396 8321Special weather statement, Jul 18, 2:46 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT MON JUL 18 2016
GAZ005-007-181930-
GILMER GA-MURRAY GA-
246 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GILMER AND SOUTHEASTERN
MURRAY COUNTIES UNTIL 330 PM EDT...
AT 245 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM NORTH OF EAST
ELLIJAY TO WEST OF ELLIJAY...AND MOVING EAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ELLIJAY...EAST ELLIJAY...TAILS CREEK...ROUNDTOP...MOUNTAINTOWN AND
CHERRY LOG.
LAT...LON 3484 8437 3483 8436 3469 8439 3457 8456
3470 8469 3485 8458
TIME...MOT...LOC 1845Z 279DEG 5KT 3479 8452 3471 8459Special weather statement, Jul 18, 2:52 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT MON JUL 18 2016
GAZ060-061-073-074-084-181930-
WILKINSON GA-WASHINGTON GA-BALDWIN GA-PUTNAM GA-HANCOCK GA-
252 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...
NORTHWESTERN WASHINGTON...BALDWIN...SOUTHERN PUTNAM AND HANCOCK
COUNTIES UNTIL 330 PM EDT...
AT 250 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
SPARTA TO NORTHEAST OF MILLEDGEVILLE TO NORTHWEST OF MIDWAY-
HARDWICK...MOVING SOUTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...SPARTA...GORDON...IVEY...DEEPSTEP...MIDWAY-
HARDWICK...MERIWETHER...COOPERS...SCOTTSBORO...HARDWICK...HEBRON...
BEULAH...DEVEREUX...ALLENWOOD...LINTON...UNDERWOOD...SHOULDERBONE...
PANCRAS AND PLANT HARLEE BRANCH.
LAT...LON 3296 8291 3283 8332 3318 8338 3326 8317
3341 8308 3324 8280
TIME...MOT...LOC 1850Z 325DEG 10KT 3329 8305 3317 8308 3309 8334Special weather statement, Jul 18, 2:53 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT MON JUL 18 2016
GAZ039-181930-
WILKES GA-
253 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKES COUNTY UNTIL
330 PM EDT...
AT 253 PM EDT...A STRONG THUNDERSTORM WAS NEAR WASHINGTON...MOVING
SOUTH AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...ROCKY CREEK FIRE DEPT....HOLLIDAY PARK...METASVILLE...
AONIA AND FLORAL HILL.
LAT...LON 3364 8248 3366 8251 3365 8252 3364 8256
3365 8258 3363 8258 3364 8259 3363 8262
3362 8263 3360 8266 3360 8269 3362 8269
3361 8272 3377 8275 3384 8266 3383 8260
TIME...MOT...LOC 1853Z 344DEG 11KT 3373 8263Special weather statement, Jul 18, 2:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT MON JUL 18 2016
GAZ016-181930-
WHITE GA-
255 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 330 PM EDT...
AT 254 PM EDT...A STRONG THUNDERSTORM WAS OVER UNICOI STATE PARK...
MOVING SOUTH AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CLEVELAND...HELEN...UNICOI STATE PARK...SAUTEE...THE SMITHGALL WOODS
CONSERVATION AREA...ROBERTSTOWN AND ANNA RUBY FALLS.
LAT...LON 3477 8365 3477 8364 3476 8363 3475 8363
3473 8362 3472 8364 3467 8364 3466 8366
3462 8364 3461 8364 3459 8381 3477 8377
3479 8368
TIME...MOT...LOC 1854Z 343DEG 5KT 3473 8369Special weather statement, Jul 18, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT MON JUL 18 2016
GAZ038-039-182000-
OGLETHORPE GA-WILKES GA-
313 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OGLETHORPE AND
NORTHWESTERN WILKES COUNTIES UNTIL 400 PM EDT...
AT 312 PM EDT...A STRONG THUNDERSTORM WAS NEAR VESTA...MOVING SOUTH
AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TIGNALL...VESTA...POINT PETER...MALLORYSVILLE...JACKSONS
CROSSROADS...NORMAN AND CELESTE.
LAT...LON 3378 8285 3386 8303 3403 8302 3404 8295
3403 8293 3401 8294 3401 8291 3400 8291
3400 8288 3398 8286 3398 8285 3399 8284
3397 8278 3397 8275 3391 8271
TIME...MOT...LOC 1912Z 349DEG 14KT 3398 8290The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:06 PM EDT | Special Weather Statement | FFC | Towns | 24 min |
| Jul 17, 8:15 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Jul 17, 8:19 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Jul 17, 8:22 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 38 min |
| Jul 17, 8:43 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 32 min |
| Jul 17, 8:59 PM EDT | Special Weather Statement | FFC | Dooly | 46 min |
| Jul 17, 9:18 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jul 17, 9:31 PM EDT | Special Weather Statement | FFC | Butts | 29 min |
| Jul 17, 9:42 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Walton | 33 min |
| Jul 17, 9:49 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 26 min |
| Jul 18, 12:38 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Jul 18, 2:22 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 38 min |
| Jul 18, 2:25 PM EDT | Special Weather Statement | FFC | Putnam | 50 min |
| Jul 18, 2:27 PM EDT | Special Weather Statement | FFC | Hall | 48 min |
| Jul 18, 2:43 PM EDT | Special Weather Statement | FFC | Oglethorpe | 47 min |
| Jul 18, 2:46 PM EDT | Special Weather Statement | FFC | Gilmer | 44 min |
| Jul 18, 2:52 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 38 min |
| Jul 18, 2:53 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Jul 18, 2:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 18, 3:35 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| Jul 18, 3:52 PM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Jul 18, 4:01 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Walton | 44 min |
| Jul 18, 4:05 PM EDT | Special Weather Statement | FFC | Forsyth | 40 min |
| Jul 18, 4:20 PM EDT | Special Weather Statement | FFC | Catoosa | 40 min |
| Jul 18, 4:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 37 min |
| Jul 18, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Rockdale, Walton | 50 min |
| Jul 18, 4:30 PM EDT | Special Weather Statement | FFC | Fannin, Lumpkin | 45 min |
| Jul 18, 4:55 PM EDT | Special Weather Statement | FFC | DeKalb | 35 min |
| Jul 18, 5:01 PM EDT | Special Weather Statement | FFC | Wilcox | 44 min |
| Jul 18, 5:13 PM EDT | Special Weather Statement | FFC | Gwinnett, Morgan, Newton, Rockdale, Walton | 47 min |
| Jul 18, 5:15 PM EDT | Special Weather Statement | FFC | Johnson | 45 min |
| Jul 18, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington | 40 min |
| Jul 18, 5:42 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jul 18, 5:45 PM EDT | Special Weather Statement | FFC | Towns | 45 min |
| Jul 18, 5:50 PM EDT | Special Weather Statement | FFC | Gilmer | 25 min |
| Jul 18, 5:52 PM EDT | Special Weather Statement | FFC | Laurens | 38 min |
| Jul 18, 6:09 PM EDT | Special Weather Statement | FFC | Johnson | 51 min |
| Jul 18, 6:16 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Pulaski | 44 min |
| Jul 18, 6:21 PM EDT | Special Weather Statement | FFC | Towns, Union | 39 min |
| Jul 18, 6:29 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens, Pulaski | 31 min |
| Jul 18, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 39 min |
| Jul 18, 6:59 PM EDT | Special Weather Statement | FFC | Towns, White | 31 min |
| Jul 18, 7:03 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Laurens, Pulaski | 42 min |
| Jul 18, 7:10 PM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Jul 18, 7:38 PM EDT | Special Weather Statement | FFC | Dooly | 22 min |
| Jul 18, 7:45 PM EDT | Special Weather Statement | FFC | Houston, Peach | 30 min |
| Jul 18, 7:48 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jul 18, 7:55 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 35 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.